# SDR 2007UALA04324

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 44,407 hours, 32,285 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEL STRIP IN FIRST CLASS INOPERATIVE.     FOUND BROKEN WIRE. REPLACED CABLE. CHECKED OK.
